# SDR ASAA2018052325040

- Difficulty date: May 23, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 38,696 hours, 11,786 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW FWD BULKHEAD PRESSURE DECK APPROX STA 663.75 WL 205 LBL 32 HAS A CRACK IN ALUMINUM WEB. GROUNDED - YES. VERIFIED CRACK PER NDT MANUAL 51-00-00 PART 6 PROCEDURE 23. REPAIRED PER SRM 57-10-10-2R-4. REF SRM 57-10-10-2R-4, REPLACE REPAIR 4 WITH A PERMANENT REPAIR AS GIVEN IN REPAIR 3 NO MORE THAN 6000 FLT CYCLES OR 24 MONTH AFTER INSTALLATION, WHICHEVER COMES FIRST.
